# SDR 04FDEA02041

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 580210002
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LEFT T/R UPPER LATCH ROD IS BENT.  REMOVED AND REPLACED UPPER LATCH ROD IAW MM 78-32-19 AND 20-50-02 AT MAE.
